# SDR AT9900544

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE RIGHT WING FLAP 25 AND 27 INCHES OUTBOARD OF INBOARD FLAP ACTUATOR CORRODED.  REMOVED FASTENERS, BURNISHED CORROSION, FABRICATED DOUBLER, DRILLED, DEBURRED, TRIMMED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 57-03 FIG 7.
